Thursday, June 16, 2022

Aleve Cold And Sinus Medicine

Puriya Natural Chest And Nasal Congestion Relief

Aleve Cold & Sinus Commercial 2003

Despite inhalable remedies being the least effective according to research, the best based on consumer reviews is Puriya Breathe-Ease Balm Natural Congestion Relief. This natural balm is slathered over the chest, around the nostrils, and even on the upper back to resolve congestion.

The product has a very high eucalyptus content, which leaves a lasting menthol sensation on the skin. The scent penetrates mucus and provides clarity against congestion, as well as relieves heaviness in the chest.

Combining effectiveness, fast results, and safety, this all natural remedy has become a hit among buyers who want a product that will guarantee relief without risking side effects and adverse reactions.

Dont Miss: The Best Antibiotic For Sinus Infection

Tips For Good Reviews

  • Only rate drugs or treatments you’ve tried.
  • In your description, mention the brand, dose, and period of time that you used the drug or treatment.
  • Please share your positive and negative experiences with the drug, and compare it with other treatments you have used.
  • Do not include any personal information or links in your review.

Taking Decongestants With Other Medicines

Ask a pharmacist or GP before taking decongestants if youâre taking other medicines.

For example, taking decongestants alongside some antidepressants can cause a dangerous rise in blood pressure.

Itâs also important to be careful when taking other medicines if youâre using an âall-in-1â decongestant remedy.

âAll-in-1â decongestants also contain painkillers or antihistamines, so it could be dangerous to take extra doses of these medicines at the same time.

Page last reviewed: 28 February 2019 Next review due: 28 February 2022

Recommended Reading: How Does Sinus Pressure Make You Feel

Don’t Miss: Causes Of Constant Sinus Drainage

Patient Assistance Programs For Aleve

Patient assistance programs are usually sponsored by pharmaceutical companies and provide free ordiscounted medicines to low income or uninsured and under-insured people who meet specific guidelines.Eligibility requirements vary for each program.

There are currently no Patient Assistance Programs that we know about for this drug.

Can/should I Take A Sinus Decongestant For A Sinus Infection

Aleve

You can take certain decongestants for a sinus infection. Decongestants that contain only pseudoephedrine or phenylephrine are more typically recommended for a sinus infection. Decongestants with additional ingredients like antihistamines may suppress your bodys immune response and interfere with your bodys ability to fight the infection. If you have a severe sinus infection, or if youre on antibiotics, consult with your doctor about the best OTC medication choice for you.

You May Like: Does Flonase Help Sinus Pressure

You May Like: How To Clear Frontal Sinus Congestion

What Do I Need To Tell My Doctor Before I Take Aleve

For all patients taking Aleve-D Sinus & Headache :

  • If you have an allergy to pseudoephedrine, naproxen, or any other part of Aleve-D Sinus & Headache .
  • If you are allergic to Aleve-D Sinus & Headache any part of Aleve-D Sinus & Headache or any other drugs, foods, or substances. Tell your doctor about the allergy and what signs you had.
  • If you have taken certain drugs for depression or Parkinson’s disease in the last 14 days. This includes isocarboxazid, phenelzine,tranylcypromine, selegiline, or rasagiline. Very high blood pressure may happen.
  • If you are taking any other NSAID.
  • If you are pregnant or may be pregnant. Do not take Aleve-D Sinus & Headache if you are in the third trimester of pregnancy. You may also need to avoid Aleve-D Sinus & Headache at other times during pregnancy. Talk with your doctor to see when you need to avoid taking Aleve-D Sinus & Headache during pregnancy.

Children:

  • If your child is younger than 12 years of age. Do not give Aleve-D Sinus & Headache to a child younger than 12 years of age.

This is not a list of all drugs or health problems that interact with Aleve-D Sinus & Headache .

Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take Aleve-D Sinus & Headache with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.

How Do You Get Rid Of A Cold Fast

There are many ways to help get rid of a cold fast. The average cold lasts anywhere from several days to several weeks. Even though you wont beat a cold in 24 hours, with proper medicine and home remedies, you should be able to get symptom relief quickly, and recover in just a few days. Here are some of the best cold remedies:

Staying at home while youre treating your cold is always a good idea if youre able to do so. The Centers for Disease Control and Prevention recommends staying home if you have a cold to help prevent spreading it to others. Keeping children out of school or daycare if they have a cold is also a good idea to help keep others from getting sick.

Also Check: Will Mucinex Help With Sinus Congestion

Also Check: Can I Take 2 Advil Sinus Congestion And Pain

When To See Your Doctor For Nasal Congestion

See your doctor for nasal congestion if your symptoms last more than ten days, dont respond to over the counter treatment and lifestyle changes, your nasal discharge is yellow or green, or if you experience a fever.

A fever is an indicator that your symptoms are a result of bacterial infection, which will require prescribed antibiotics.

Best For Allergic Rhinitis: Clearup Sinus Infection Over The Counter Medicine

Aleve Cold & Sinus – One Pill Challenge Commercial (2001)

The Clearup Sinus Infection Over The Counter Medicines superior materials makes sure that it ages well with use. The clearup sinus infection over the counter medicine is drug free and has good design. Historically, bioelectronic medicine has relied on implanted devices. Also, it needs charging, it is very simple and has a better design.

The medicine is unique and it is great for chronic sinusitis. And, it is expensive, is used for money back guarantee, it provides relief and has a great design. Lastly, the clearup sinus infection over the counter medicine makes for a great buy, It is efficient and has a simple design.

Almost all buyers quickly discovered that medicine is a lot of work to get any benefit. And, a few strongly agree that the medicine will dissipate into larger spaces throughout your face. In addition, they say that the medicine works by generating high voltage at low current.

Top Customer Quotes:

  • This machine greatly reduces sinus pain and is very easy to use.
  • It is not recommended to use the clearup device.
  • This provides great relief from pressure.
  • This does or wiggles too much, you might have a problem.

Dont Miss: Sinus Rhythm With Bundle Branch Block

Also Check: Are Allergies And Sinus The Same

What Can I Do

While you wait for your infection to run its course, you can take steps at home to feel better.

Look into nasal sprays. Store-bought saline nasal spray loosens up mucus, temporarily clearing it from your nasal passages. A steroid nasal spray like fluticasone may help tame inflammation, especially if you have underlying allergies. Unsure about using a steroid? Follow package directions and go to your HCP with questions.

Be wary of decongestant nasal sprays, like oxymetazoline . Using them for longer than three days could cause rebound symptoms persistent stuffiness eased only by the spray itself. Dryness and addiction are also possibilities.

Embrace sinus rinses like the neti pot. Many sinus infection veterans swear by nasal irrigation systems, such as plastic squeeze bottles or teakettle-shaped neti pots. These devices are filled with a sterile saline solution and used to flush snot from your sinuses.

Neti pots and their ilk are widely available and typically safe, as long as you handle them properly. Dont use water directly from your tap. Instead use distilled water, a sterile saline solution or water that has been boiled and then cooled.

Try over-the-counter medicines. Experts recommend analgesics including acetaminophen , ibuprofen and aspirin to ease pain, as well as decongestants like pseudoephedrine to alleviate the pressure of congestion.

Finally, you may want to avoid flying or scuba diving, since either can aggravate sinus pain.

How Is This Medicine Best Taken

Use Aleve-D Sinus & Headache as ordered by your doctor. Read all information given to you. Follow all instructions closely.

  • Take with or without food. Take with food if it causes an upset stomach.
  • Take with a full glass of water.
  • Swallow whole. Do not chew, break, or crush.

What do I do if I miss a dose?

  • If you take Aleve-D Sinus & Headache on a regular basis, take a missed dose as soon as you think about it.
  • If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
  • Do not take 2 doses at the same time or extra doses.
  • Many times Aleve-D Sinus & Headache is taken on an as needed basis. Do not take more often than told by the doctor.

Also Check: Bad Headache After Sinus Rinse

What Side Effects May I Notice From Receiving This Medicine

Side effects that you should report to your doctor or health care professional as soon as possible:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • bloody, black or tarry stools
  • changes in hearing
  • feeling faint or lightheaded, falls
  • heartburn
  • redness, blistering, peeling, or loosening of the skin, including inside the mouth
  • swelling of the ankles, feet, legs
  • trouble passing urine or change in the amount of urine
  • trouble swallowing
  • unusually weak or tired

Side effects that usually do not require medical attention :

  • constipation or diarrhea
  • loss of appetite
  • stomach upset

This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

How Do I Store And/or Throw Out Aleve

Aleved Sinus And Cold Medication Stock Photo
  • Store at room temperature.
  • Store in a dry place. Do not store in a bathroom.
  • Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
  • Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.

Also Check: Sinus Headache And Neck Pain

What Is The Most Important Information I Should Know About Aleve

Naproxen can increase your risk of fatal heart attack or stroke, even if you don’t have any risk factors. Do not use this medicine just before or after heart bypass surgery .

Naproxen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using naproxen, especially in older adults.

You should not use this medicine if you are allergic to naproxen or pseudoephedrine, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID.

Do not use naproxen and pseudoephedrine if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, tranylcypromine, and others.

Ask a doctor or pharmacist if this medicine is safe to use if you have:

  • heart disease, high blood pressure, diabetes
  • a heart attack or stroke
  • a stomach ulcer or bleeding
  • asthma

When Should You Seek Emergency Medical Attention

According to Mayo Clinic, here are the emergency warning signs associated with COVID, which indicate a person should call 9-1-1 and seek medical assistance immediately:

  • Trouble breathing
  • ACTIVE INGREDIENTS: This product contains acetaminophen
  • POWERFUL NIGHTTIME RELIEF: This cold and flu medicine
  • PAIN RELIEVER AND FEVER REDUCER: Relieves sore throat,
  • COUGH SUPPRESSANT: This nighttime cold and flu relief
  • ANTIHISTAMINE: Helps relieve runny nose and sneezing

You May Like: Alka Seltzer Cold And Sinus Directions

What Medicines Works Best To Relieve Which Cold Symptoms

Your bodys natural reaction is to fight off a virus through cold symptoms.

For example, a fever kills the cold virus, and a runny nose and cough help expel germs from your body.

So often, using simple home remedies and spending time in bed is the best way to treat a cold.

That said, if you need extra help to get through the day, there are many options that may relieve your cold symptoms.

Keep in mind, the common cold is not curable, and these medicines only offer symptomatic relief.

Classification Of Blood Pressure 1

Aleve and Aleve Cold & Sinus – 2000 Commercial

Blood pressure can be grouped into different categories: normal, elevated, stage 1, stage 2, and hypertensive crisis.

Normal

Blood pressure is normal when numbers are less than 120/80 mm Hg.

Elevated

Blood pressure is elevated when systolic blood pressure ranges from 120-129 mm Hg AND diastolic blood pressure is less than 80 mm Hg. Non-medical therapy, such as heart-healthy diet and increased physical activity, is preferred at this stage.

Hypertension Stage 1

Stage 1 is when systolic blood pressure ranges from 130-139 mm Hg OR when diastolic blood pressure ranges from 80-89 mm Hg. At this stage, doctors may consider prescribing blood pressure-lowering medication in addition to lifestyle changes . The doctors decision to prescribe medication will depend on your risk of atherosclerotic cardiovascular disease , such as heart attack or stroke.

Hypertension Stage 2

Stage 2 is when systolic blood pressure is greater than or equal to 140 mm Hg OR when diastolic blood pressure is greater than or equal to 90 mm Hg. At this stage, doctors are likely to prescribe a combination of blood pressure-lowering medications with lifestyle changes.

Hypertensive Crisis

If your blood pressure is more than 180/120 mm Hg, and you are NOT experiencing any other symptoms, it is classified as an hypertensive urgency, and you should immediately seek medical assistance.

You May Like: How Do I Know Of I Have A Sinus Infection

What Is This Medicine

NAPROXEN PSEUDOEPHEDRINE is a combination of pain reliever and a decongestant. It is used to treat the aches, pains, and congestion of a cold. This medicine will not treat an infection.

This medicine may be used for other purposes ask your health care provider or pharmacist if you have questions.

COMMON BRAND NAME: Aleve Cold and Sinus, Aleve Sinus & Cold, Aleve Sinus & Headache, Aleve Sinus Headache, Aleve-D 12 Hour Sinus & Cold, Aleve-D 12 Hour Sinus & Headache, Sudafed 12 hour Pressure + Pain, Sudafed Sinus and Pain 12 hour

How Can I Help Prevent A Cold

Handwashing is the most effective way to help prevent colds. If possible, one should avoid close, prolonged exposure to people who have colds. Daily diets should include foods such as fresh, dark-colored fruits and vegetables, which are rich in antioxidants that help support the immune system. Viruses causing the cold can survive hours on inanimate objects and skin. Therefore, cleaning household surfaces with antiviral disinfectant might also help prevent the spread of infection.

Recommended Reading: What’s The Best Thing To Do For A Sinus Infection

What Is The Best Cold Medicine To Use

The best cold medicine to use will vary depending on the symptoms someone has. For example, someone who has a cold and cough may need to take a cough suppressant, whereas someone with a cold and stuffy nose might need to take a decongestant. Taking a decongestant when you dont have a stuffy nose probably isnt going to help you if youre searching for relief from a sore throat.

Finding the best cold medicine depends on which cold symptoms you want the most relief fromfind a medication that treats those symptoms. Some treatments even provide multi-symptom relief and would say so on the label.

If youre still unsure about which cold medicine to choose, you can always ask your healthcare provider, including your pharmacist, for advice. Its also a good idea to ask your doctor or pharmacist if taking cold medicine will interfere with your prescription medications, as drug-drug interactions can cause unwanted side effects.

Read Also: How To Naturally Stop Sinus Drainage

Vicks Dayquil Cold & Flu

Aleve

Vicks DayQuil Cold & Flu gets right to the heart of the matter by addressing congestion, coughing, and the aches and pains that come with a cold or flu. They are serious OTC relief for mild to moderate cold and flu symptoms.

What we like: Vicks DayQuil has a proven track record of relieving even severe cold symptoms. And we appreciate the triple combination of dextromethorphan, acetaminophen, and phenylephrine.

Flaws: They might be too big for some to swallow. And the non-drowsy formula is not going to appeal to everyone.

Don’t Miss: What Is The Best Natural Antibiotic For Sinus Infection

Is It Safe To Take A Decongestant If I Have High Blood Pressure

This type of medicine can increase blood pressure and heart rate, and raise the risk of heart attacks and strokes.

Pseudoephedrine is the main decongestant taken by mouth thats available. In general, if your blood pressure is well controlled with medications, then a decongestant shouldnt be a problem as long as you closely watch your BP. This may not be true with certain types of blood pressure drugs, so check with your doctor or pharmacist about what may be best for you.

Best Cold Medicine For Fever And Aches

Fever and aches are triggered by inflammation in your body. Treating the inflammation can bring down your pain levels and soothe discomfort.

Fever and aches are best treated by ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug , as is naproxen. Acetaminophen is another pain reliever that can treat fever and aches.

Don’t Miss: Sinus Infection Loss Of Taste

How Can I Avoid Future Sinus Infections

Once youve had a nasty sinus infection, you wont want to relive the experience. To help prevent them from occurring again, get your annual flu shot and steer clear of people with colds or the flu. Use your humidifier. Live as healthfully as you can get sufficient sleep, reduce stress and eat a wholesome diet with plenty of whole grains, lean proteins and fruits and vegetables. Avoid exposure to secondhand smoke and if you do smoke, take steps to quit. Last, but not least, always wash your hands.

Ultimately, sinusitis is a painful and revolting nuisance. But approaching them with these smart strategies could save you a world of hurt.

This content originally appeared on Sharecare.com.

You May Like: Do Antibiotics Help Sinus Infections

Popular Articles
Related news